# SDR 99ZZZX3390

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228440003
- Condition: Inoperative
- Location: Radome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IS INOPERATIVE IN ANY MODE.  REPLACED.
